# SDR CALA2009122100755

- Difficulty date: December 21, 2009
- Submitted: December 21, 2009
- Operation: Air carrier
- Aircraft: N75861
- Make and model: Boeing 757-33N
- Aircraft serial: 32585
- Aircraft time: 27,844 hours, 9,289 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702030
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT L4 DOOR IS INOPERATIVE.  REMOVED AND REPLACED M737 POWER SUPPLY AND BATTERY PACK PER M/M 33-51-07.  ALL EMERGENCY LIGHTS OPS CHECK GOOD.
